# SDR ASOA20160120006

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 34,260 hours, 19,702 cycles
- System (JASC): 3820 · Wash Water System
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TOILET WASTE VALVE SUPPORT CORRODED.  R & R TOILET WASTE VALVE SUPPORT IAW AMM 38-20-04.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
